top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Max Strength Daytime Cold & Flu Relief Capsules 8

Product code: LEMday8
£2.49
(incl VAT)
Lemsip Max Daytime Cold & Flu Relief capsules are specially formulated to help keep symptoms such as a headache, body aches, blocked nose, fever and sore throat at bay. The daytime capsules also contain caffeine to give you an added boost throughout the day.
  • Red and Yellow Day capsules.
  • 8 capsules.
  • Reduces heavy cold and flu symptoms.
  • With added caffeine.
  • Two capsules contain 1000mg Paracetamol, 12.2mg Pseudoephedrine and 50mg Caffeine.
  • Maximum strength.

Lemsip Max Daytime Cold & Flu Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.

Paracetamol is a well-known painkiller, analgesic. it is effective against aches and pains including headaches, and can also reduce fever.

Pseudoephedrine hydrochloride reduces swelling in the passages of the nose, nasal decongestant, which relieves a blocked or runny nose. All of the pseudoephedrine hydrochloride is released from the capsules gradually.

Lemsip Max Strength Day capsules also contain caffeine, which acts as a mild stimulant and helps relieve fatigue and drowsiness throughout the day.

Do not take if:
  • You are allergic or hypersensitive to any of the ingredients.
  • You are already taking products with paracetamol in.
  • You have a serious heart condition.
  • Have high blood pressure or a serious heart condition.
  • You are taking or have taken Monoamine Oxidase Inhibitors (MAOI antidepressants) within 14 days.

Dosage: Adults and children 16+: Take two day capsules every 4 hours during the day, do not exceed 6 day capsules in 24hrs.
Allergen advice: Contains Paracetamol and Caffeine.
Caution: DO NOT EXCEED STATED DOSE and DO NOT GIVE TO CHILDREN UNDER 6.

Ingredients per Day Capsule: Paracetamol 500mg, Pseudoephedrine Hydrochloride 6.1mg and Caffeine 25mg. Encapsulated with: Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Sterilised Talc, Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosin (E127) Shellac, Quinoline Yellow (E104) and Aluminium Hydroxide.